# SDR SWAA2024020838439

- Difficulty date: January 7, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 49,980 hours, 26,058 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER AISLE FLOOR SUPPORT BREAK CRACKED AT FASTENER TAIL LBL-1 STA 540 MKD DOT<[01] REMOVED AND REPLACED FLOOR SUPPORT PANEL BREAK AT MAIN CABIN CENTER STA 540 PER REF B737 SRM-51-40-02-0G-0 AND DWG-143A0060..;[02] VERIFIED REMOVED AND REPLACED FLOOR SUPPORT PANEL BREAK AT MAIN CABIN CENTER STA 540.
